You are here

Statistics

Al-Abayechi Ameer Mohammedhussein Hasan

Open Access publikációk letöltési adatai a DE intézményi repozitóriumából
Dátum: -
OA publikációk száma a DEA-ban: 3

Összes letöltés a DEA-ból: 41

countrydownloads
United States (US)20
Indonesia (ID)3
Russia (RU)3
Hong Kong S.A.R., China (HK)2
China (CN)1
Greece (GR)1
Hungary (HU)1
Qatar (QA)1
n.a.9
Megjelenés Publication Fájlletöltések
2022Al-Abayechi, A., Figula, Á.: Topological Loops with Decomposable Solvable Multiplication Groups.
Results Math. 77 (1), 1-34, 2022.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q2 Mathematics (miscellaneous)
Kiadói változat: 13
2021Figula, Á., Al-Abayechi, A.: Topological loops having solvable indecomposable Lie groups as their multiplication groups.
Transform. Groups. 26 (1), 279-303, 2021.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
Q2 Geometry and Topology
kiadói változat: 20
2020Figula, Á., Al-Abayechi, A.: Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent.
Int. J. Group Theory. 9 (2), 81-94, 2020.
Folyóirat-mutatók:
Q3 Algebra and Number Theory
kiadói változat: 8